A 35-year-old female asked:
Disclaimer

i took my adderal at 7 am. then i took a teaspoon of benadryl (diphenhydramine) at 9 pm is this ok?

1 doctor answer
Dr. Suzanne Fiala
29 years experience Family Medicine
Yes.: Yes, this is just fine.
Answered on Oct 25, 2015
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 35-year-old female asked:
Dr. Carla Enriquez
49 years experience Pediatrics
Best not : Benadryl (diphenhydramine) adversely effects your brain exactly where your adhd impacts it. It decreases your awareness and temporal sequential order ... Read More
1
1 thank
A 39-year-old member asked:
Dr. Mitchell Cohen
36 years experience Psychiatry
No big risks: Adderall, a stimulant, and benadryl, (diphenhydramine) an antihistamine, have somewhat opposite effects. Adderall increases alerting brain chemicals l ... Read More
4
4 thanks
A 34-year-old member asked:
Dr. Michael P Vaughn
33 years experience Allergy and Immunology
Drug interactions.: Benadryl (diphenhydramine) can be sedating (typically) or stimulating (unusual) . When a reaction occurs opposite to what is typically experienced, it ... Read More
A member asked:
Dr. Felecia Sumner
9 years experience Family Medicine
Yes: There are no known interactions with these medicines combined.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month